COVID-19 Information and Protocol

Login

Членовите на универзитетскиот кадар треба да ја употребат нивната Webmail сметка за да се најават на системот.

Универзитет на Југоисточна Европа
оживеј го знаењето!
Export

Faton Berisha

Факултет : Бизнис и економија
Функција : Редовен професор
Вид на вработување : Скратено работно време
Лични податоци
E-mail : f.berisha@seeu.edu.mk
Мобилен : +389 71 475 879
Јазици ( Самоевалуација )
Albanian
Native
English
C2 - Proficient
Serbian
C2 - Proficient
Russian
C1 - Advanced
German
B1 - Intermediate

Образование

  • Oct 1995 - Oct 1998: PhD of Mathematical Sciences
    Faculty: Faculty of Mathematics and Sciences
    University of Prishtina, Prishtina, Kosovo
    Specialty: Approximation Theory
    Thesis: "Applying generalised moduli of smoothness for approximating functions by algebraic polynomials in weighed Jacobi metrics"

  • Oct 1993 - Jun 1995: Master of Mathematical Sciences
    Faculty: Faculty of Mathematics and Sciences
    University of Prishtina, Prishtina, Kosovo
    Specialty: Fourier Analysis
    Thesis: "Applying best approximation and modulus of smoothness to estimates of Fourier coefficients of an even function"

  • Oct 1987 - Jun 1991: Professor of Mathematics
    Faculty: Faculty of Mathematics and Sciences
    University of Prishtina, Prishtina, Kosovo
    Specialty: Theoretical Mathematics

Публикации

  • F. M. Berisha, M. Sadiku. On an Euler-Abel type transform of trigonometric series. In Proceedings, pp. 331-341. IV Congress of the Mathematicians of Republic of Macedonia, Struga, Skopje, Macedonia, 12 / 2010.

  • M. K. Potapov, F. M. Berisha. On a relation between best approximations by algebraic polynomials and the r-th generalized modulus of smoothness. In Sovrem. Mat. Fundam. Napravl. 25, pp. 149-164. Sovremennaya Matematika. Fundamentalnye Napravleniya, Moscow, Russia, 11 / 2007. ISBN MRNUMBER MR2342544. (Download)

  • M. Q. Berisha, F. M. Berisha. A note on the inverse theorem for a generalised modulus of smoothness. In Mat. Bilten 25, pp. 91-96. Matematichki Bilten. Bulletin Mathematique de la Societe des Mathematiciens de R. Macedoine, Skopje, Macedonia, 10 / 2001. ISBN ISSN 0351-336X. (Download)

  • M. K. Potapov, F. M. Berisha. On Jackson's theorem for the modulus of smoothness determined by a nonsymmetric generalized shift operator. In Vestnik Moskov. Univ. Ser. I Mat. Mekh. 3, pp. 7-15. Vestnik Moskovskogo Universiteta. Seriya I. Matematika, Mekhanika, Moscow State University, Moscow, Russia, 3 / 2000. ISBN ISSN 0201-7385. (Download)

  • M. K. Potapov, F. M. Berisha. On a connection between the r-th generalized modulus of smoothness and the best approximations by algebraic polynomials. In Fundam. Prikl. Mat. 5 (2), pp. 563-587. Fundamentalnaya i Prikladnaya Matematika, Moscow State University, Moscow, Russia, 11 / 1999. ISBN ISSN 1560-5159. (Download)

  • M. K. Potapov, F. M. Berisha. Direct and inverse theorems of approximation theory for a generalized modulus of smoothness. In Anal. Math. 25 (3), pp. 187-203. Analysis Mathematica, Budapest, Hungary, 6 / 1999. ISBN ISSN 0133-3852. (Download)

  • M. Q. Berisha, F. M. Berisha. On monotone Fourier coefficients of a function belonging to Nikol'skii-Besov classes. In Math. Montisnigri 10, pp. 5-20. Mathematica Montisnigri. Matematika Tsrne Gore, Podgorica, Montenegro, 4 / 1999. ISBN ISSN 0354-2238. (Download)

  • M. K. Potapov, F. M. Berisha. On a relation between best approximations by algebraic polynomials and the $r$th generalized modulus of smoothness. In Metric theory of functions and related problems in analysis, pp. 197-219. Izd. Nauchno-Issled. Aktuarno-Finans. Tsentra (AFTs), Moscow, Russia, 2 / 1999. ISBN MRNUMBER 2001g:41008. (Download)

  • M. K. Potapov, F. M. Berisha. Approximation of classes of functions defined by a generalized $k$-th modulus of smoothness. In East J. Approx. 4 (2), pp. 217-241. East Journal on Approximations, Sofia, Bulgaria, 5 / 1998. ISBN ISSN 1310-6236. (Download)

  • F. M. Berisha. On coincidence of classes of functions defined by the generalized modulus of smoothness and appropriate inverse theorem. In Math. Montisnigri 9, pp. 15-36. Mathematica Montisnigri. Matematika Tsrne Gore, Podgorica, Montenegro, 3 / 1998. ISBN ISSN 0354-2238. (Download)

  • F. M. Berisha, M. H. Filipovic. On some transforms of trigonometric series. In Publ. Inst. Math. (Beograd) (N.S.) 61(75), pp. 53--60. Institut Mathematique. Publications. Nouvelle Serie, Beograd, Serbia, 10 / 1997. ISBN ISSN 0350-1302. (Download)

Работно искуство

  • Oct 2004 - Present : Full Professor
    University of Prishtina, Prishtina, Kosovo
    Type of business or sector: Education and Research

  • Oct 2003 - Present : Full Professor
    South East European University, Tetovo, Macedonia
    Type of business or sector: Education and Research
    Main responsibilities: Part time

  • Sep 2007 - Jun 2007: Full Professor
    American University in Kosovo, Prishtina, Kosovo
    Type of business or sector: Education and Research
    Main responsibilities: Part time

  • Oct 1999 - Oct 2004: Assistant Professor
    University of Prishtina, Prishtina, Kosovo
    Type of business or sector: Education and Research

  • Oct 1996 - Oct 1999: Teaching Assistent
    University of Prishtina, Prishtina, Kosovo
    Type of business or sector: Education and Research
    Main responsibilities: Full time

  • Oct 1991 - Oct 1996: Professor of High School
    University of Prishtina, Prishtina, Kosovo
    Type of business or sector: Education and Research

Google+